Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On bounded analytic functions


Author: Zeev Nehari
Journal: Proc. Amer. Math. Soc. 1 (1950), 268-275
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034457-3
MathSciNet review: 0034457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Bounded analytic functions, Duke Math. J. vol. 14 (1947) pp. 1-11. MR 0021108 (9:24a)
  • [2] P. Garabedian, Schwarz' lemma and the Szegö kernel function, Thesis, Harvard University, 1948; Trans. Amer. Math. Soc. vol. 67 (1949) pp. 1-35. MR 0032747 (11:340f)
  • [3] Z. Nehari, Analytic functions possessing a positive real part, Duke Math. J. vol. 15 (1948) pp. 1033-1042. MR 0027337 (10:290b)
  • [4] G. Szegö, Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören, Math. Zeit. vol. 9 (1921) pp. 218-270. MR 1544465

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034457-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society